# SDR HALA20250121023

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 18,911 hours, 4,093 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,735 hours, 2,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED CAME ON AFTER ENG SHUTDOWN. ENG 1 OIL CHIP DETECTED WENT AWAY AFTER GATE REPO.  ENGINE OIL FILTER REPLACED PER AMM 79-21-06-960-801-A OUT OF PRECAUTION.  IDLE ENG RUN ON #1 REVEALED NO FURTHER FAULTS.  OK FOR CONT SERVICE.
